# SDR AWXA200600867

- Difficulty date: May 11, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED FRAME CRACKED, .750 INCHES, AT FASTENER HOLE AT BS 1380, SEVEN INCHES ABOVE THE LOWER FORWARD CORNER OF AFT CARGO DOOR OPENING.  MAINTENANCE REMOVED DAMAGED SECTION IAW BOEING 757-200 SRM 53-00-07-2R2.  FABRICATED REPAIR PLATE AND STRUCTURAL SHIM IAW BOEING 757-200 SRM 53-00-07-2R2 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 1380, SEVEN INCHES ABOVE THE LOWER FORWARD CORNER OF AFT CARGO DOOR OPENING IAW BOEING 757-200 SRM 53-00-07-2R2.
